# SDR AALA2019061739009

- Difficulty date: June 11, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 20,193 hours, 7,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 20c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS EMERGENCY LIGHT AT SEAT 20C INOPERATIVE. REPLACED EMERGENCY EXIT LIGHT AT 20C IAW AMM 33-51-18. EMERGENCY LIGHT @20C OPS GOOD.
